Posted 2/6/2015 2:07 PM (GMT -6)
Riba. So sorry you are having the icky sides, Sand Dollar. My husband had a rough time on his 2nd treatment that was 24 weeks. I wish I had some magic to offer up for this.
The water should be 1/2 your body weight in oz. of water, per day. So you are doing what you can there already.
The headache: Tylenol was their suggestion, but like you...it did not help much.
As for how long after? Riba tends to stick around and gradually wash out over 6 months we were told. And that was pretty much the case. But by month 2 after the end of treatment, rashes were gone, most of the fatigue was, as well. Insomnia gone. Remember, themister did have cirrhosis and had ESLD, so he was already a sick fellow.
Watch for riba-rage. Hope you are lucky with this shorter treatment and don't have this one. But if you find you are snapping at others and you can not stop your rage-y behavior, you can speak to the doctor about adding an anti-depressant. Many report insomnia, rash, anxiety....but this is a short treatment with a wonderful outcome. It would be difficult to work feeling so punk. Keep pushing to do what you can, and know the cure is just weeks away! Big Hugs